MAUDE Adverse Event Report: BIOSENSE WEBSTER INC PENTARAY NAV HIGH-DENSITY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC PENTARAY NAV HIGH-DENSITY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Model Number D128201
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
During an animal study sponsored by biosense webster inc., (bwi) r&d, while using a pentaray nav high-density mapping catheter, it was reported that a foreign material ¿ on usable length of the catheter issue occurred.It was reported that when the pentaray catheter was removed from sheath, it was noticed that the catheter had a lot of "yellowish, white fibrous plastic material" tangled on the splines of the catheter.It was noted that the material did not appear to be biological.There was no resistance while introducing or retracting the catheter from the sheath.It was reported that the animal study had been completed at this point, and no replacement catheter was needed.No human patient involvement.
 
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Biosense webster manufacturer's reference (b)(4) has two reports: (1) mfr # 2029046-2021-01599 for product code d128201 (pentaray nav high-density mapping catheter) (2) this report for product code d128201 (pentaray nav high-density mapping catheter).
 
Additional Manufacturer Narrative
Since no device has been received for analysis, no product investigation can be performed, and the customer complaint cannot be confirmed.Manufacturing record evaluation (mre) cannot be conducted because no lot number was provided by the customer.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
PENTARAY NAV HIGH-DENSITY MAPPING CATHETER
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key12669537
Report Number2029046-2021-01793
Device Sequence Number4530718
Product Code MTD
UDI-Device Identifier10846835009576
UDI-Public10846835009576
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD128201
Device Catalogue NumberD128201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date10/20/2021
Supplement Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT ST JUDE AGILIS 8.5FR SHEATH.; PENTARAY NAV, 7FR, F, 4-4-4.
Patient SexUnknown